# SDR DJFA2006346

- Difficulty date: November 25, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N817LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258516
- Aircraft time: 6,052 hours, 3,738 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK WAS LOCATED AT THE FRAME 10 RIB,  UNDER THE CENTER ISLE FLOOR AT THE GALLEY.   REPAIRED FRAME 10 IAW SRM 51.71.11.
